L. Addario-berry and B. A. Reed, Ballot theorems, old and new, Horizons of combinatorics, vol.17, pp.9-35, 2008.

L. Addario, -. Berry, and B. Reed, Minima in branching random walks, Ann. Probab, vol.37, issue.3, pp.1044-1079, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00795281

E. Aïdékon, Convergence in law of the minimum of a branching random walk, Ann. Probab, vol.41, issue.3A, pp.1362-1426, 2013.

E. Aïdékon and Z. Shi, Weak convergence for the minimal position in a branching random walk: a simple proof, Period. Math. Hungar, vol.61, issue.1-2, pp.43-54, 2010.

J. Baillon, . Ph, A. Clément, F. Greven, and . Hollander, A variational approach to branching random walk in random environment, Ann. Probab, vol.21, issue.1, pp.270-317, 1993.

A. C. Berry, The accuracy of the gaussian approximation to the sum of independent variates, Transactions of the American Mathematical Society, vol.49, issue.1, pp.122-136, 1941.

J. D. Biggins, The first-and last-birth problems for a multitype age-dependent branching process, Advances in Appl. Probability, vol.8, issue.3, pp.446-459, 1976.

J. D. Biggins and A. E. Kyprianou, Measure change in multitype branching, Adv. in Appl. Probab, vol.36, issue.2, pp.544-581, 2004.

F. M. Dekking and B. Host, Limit distributions for minimal displacement of branching random walks, Probab. Theory Related Fields, vol.90, issue.3, pp.403-426, 1991.

C. Esseen, On the liapunoff limit of error in the theory of probability. Arkiv för matematik, astronomi och fysik A28, pp.1-19, 1942.

M. Fang, Tightness for maxima of generalized branching random walks, J. Appl. Probab, vol.49, issue.3, pp.652-670, 2012.

M. Fang and O. Zeitouni, Branching random walks in time inhomogeneous environments, Electron. J. Probab, vol.17, issue.67, 2012.

Z. Gao, Q. Liu, and H. Wang, Central limit theorems for a branching random walk with a random environment in time, Acta Math. Sci. Ser. B Engl. Ed, vol.34, issue.2, pp.501-512, 2014.
URL : https://hal.archives-ouvertes.fr/hal-00907152

J. M. Hammersley, Postulates for subadditive processes, Ann. Probability, vol.2, pp.652-680, 1974.

Y. Hu and N. Yoshida, Localization for branching random walks in random environment, Stoc. Proc. Appl, vol.119, issue.5, pp.1632-1651, 2009.

Y. Hu and Z. Shi, Minimal position and critical martingale convergence in branching random walks, and directed polymers on disordered trees, Ann. Probab, vol.37, issue.2, pp.742-789, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00133596

C. Huang, X. Liang, and Q. Liu, Branching random walks with random environments in time, Front. Math. China, pp.835-842, 2014.
URL : https://hal.archives-ouvertes.fr/hal-01095074

C. Huang and Q. Liu, Branching random walk with a random environment in time, 2014.

J. Kahane and J. Peyrière, Sur certaines martingales de Benoit Mandelbrot. Advances in Math, vol.22, pp.131-145, 1976.

J. F. Kingman, The first birth problem for an age-dependent branching process, Ann. Probability, vol.3, issue.5, pp.790-801, 1975.

P. Maillard and O. Zeitouni, Slowdown in branching brownian motion with inhomogeneous variance, Ann. Inst. H. Poincaré Probab. Statist, vol.52, issue.3, pp.1144-1160, 2016.

B. Mallein and P. Mi?o?, Brownian motion and random walks above quenched random wall, Ann. Inst. Henri Poincaré Probab. Stat, 2018.

. Bastien-mallein, Maximal displacement in a branching random walk through interfaces, Electron. J. Probab, vol.20, pp.1-40, 2015.

. Bastien-mallein, Maximal displacement of a branching random walk in timeinhomogeneous environment, Stochastic Process. Appl, 2015.

J. Peyrière, Turbulence et dimension de Hausdorff, C. R. Acad. Sci. Paris Sér. A, vol.278, pp.567-569, 1974.

D. Tanny, Limit theorems for branching processes in a random environment, Ann. Probability, vol.5, issue.1, pp.100-116, 1977.